Alert archive / Illinois / River Flood Warnings in 2020
River Flood Warning 15, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Feb 10, 2020, 5:54 AM CST for Clay County, Richland County, Illinois. It took effect at Feb 10, 2020, 10:08 AM CST. It was in force for 6 days.
The area
The outline as issued.
The facts
- Issued
- Feb 10, 2020, 5:54 AM CST (11:54 UTC)
- In effect from
- Feb 10, 2020, 10:08 AM CST
- Expired
- Feb 16, 2020, 9:08 AM CST
- In force
- 6 days
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Clay County, IL, Richland County, IL
The radar
The Evansville,IN radar (KVWX), 74 km from the middle of the area, began a volume at 11:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little Wabash River below Clay City (CLAI2). The gauge peaked at 20.28 ft at Feb 11, 2020, 6:00 PM CST.
- Action stage
- 15 ft
- Minor stage
- 18 ft
- Moderate stage
- 22 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03379500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
896
WGUS43 KILX 101154
FLWILX
Flood Warning
National Weather Service Lincoln IL
554 AM CST Mon Feb 10 2020
...The National Weather Service in Lincoln IL has issued a flood
warning for the following river in Illinois...
Little Wabash River below Clay City affecting Clay and Richland
Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
ILC025-159-110154-
/O.NEW.KILX.FL.W.0015.200210T1720Z-200214T2100Z/
/CLAI2.1.ER.200210T1720Z.200212T0000Z.200214T1500Z.NO/
554 AM CST Mon Feb 10 2020
The National Weather Service in Lincoln IL has issued a
* Flood Warning for
The Little Wabash River below Clay City.
* From this morning until Friday afternoon.
* At 545 AM Monday the stage was 17 feet.
* Flood stage is 18 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this morning and
continue to rise to near 19.7 feet by tomorrow evening.The river
will fall below flood stage by Friday morning.
* Impact...At 19.7 feet...Mayflower Road...just north of U.S. Route
50...begins to flood.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Tue Wed Thu
Little Wabash River
Clay City 18 17.0 Mon 6 AM 19.4 19.5 19.1
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
0714 follow-up statements
733
WGUS83 KILX 101610
FLSILX
Flood Statement
National Weather Service Lincoln IL
1010 AM CST Mon Feb 10 2020
...The Flood Warning continues for the following river in Illinois...
Little Wabash River below Clay City affecting Clay and Richland
Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-110610-
/O.EXT.KILX.FL.W.0015.200210T1608Z-000000T0000Z/
/CLAI2.1.ER.200210T1451Z.200211T1800Z.000000T0000Z.NO/
1010 AM CST Mon Feb 10 2020
The Flood Warning continues for
The Little Wabash River below Clay City.
* From this morning until further notice.
* At 945 AM Monday the stage was 18.2 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.0 feet by
tomorrow evening then begin falling.
* Impact...At 19.7 feet...Mayflower Road...just north of U.S. Route
50...begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Tue Wed Thu
Little Wabash River
Clay City 18 18.2 Mon 10 AM 19.8 19.7 19.4
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
DRH430
WGUS83 KILX 110100
FLSILX
Flood Statement
National Weather Service Lincoln IL
700 PM CST Mon Feb 10 2020
...The Flood Warning continues for the following river in Illinois...
Little Wabash River below Clay City affecting Clay and Richland
Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-111500-
/O.CON.KILX.FL.W.0015.000000T0000Z-000000T0000Z/
/CLAI2.1.ER.200210T1451Z.200211T1800Z.000000T0000Z.NO/
700 PM CST Mon Feb 10 2020
The Flood Warning continues for
The Little Wabash River below Clay City.
* Until further notice.
* At 645 PM Monday the stage was 19.3 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.6 feet by
tomorrow afternoon then begin falling.
* Impact...At 19.7 feet...Mayflower Road...just north of U.S. Route
50...begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Tue Wed Thu
Little Wabash River
Clay City 18 19.3 Mon 7 PM 20.4 20.2 19.8
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
Shimon686
WGUS83 KILX 111220
FLSILX
Flood Statement
National Weather Service Lincoln IL
620 AM CST Tue Feb 11 2020
...The Flood Warning continues for the following river in Illinois...
Little Wabash River below Clay City affecting Clay and Richland
Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-120219-
/O.CON.KILX.FL.W.0015.000000T0000Z-000000T0000Z/
/CLAI2.1.ER.200210T1451Z.200212T0000Z.000000T0000Z.NO/
620 AM CST Tue Feb 11 2020
The Flood Warning continues for
The Little Wabash River below Clay City.
* Until further notice.
* At 545 AM Tuesday the stage was 20.0 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.4 feet by this
evening then begin falling.
* Impact...At 19.7 feet...Mayflower Road...just north of U.S. Route
50...begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Wed Thu Fri
Little Wabash River
Clay City 18 20.0 Tue 6 AM 20.2 19.8 20.0
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
Ousley351
WGUS83 KILX 111626
FLSILX
Flood Statement
National Weather Service Lincoln IL
1026 AM CST Tue Feb 11 2020
...The Flood Warning continues for the following river in Illinois...
Little Wabash River below Clay City affecting Clay and Richland
Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-120625-
/O.CON.KILX.FL.W.0015.000000T0000Z-000000T0000Z/
/CLAI2.1.ER.200210T1451Z.200212T0000Z.000000T0000Z.NO/
1026 AM CST Tue Feb 11 2020
The Flood Warning continues for
The Little Wabash River below Clay City.
* Until further notice.
* At 945 AM Tuesday the stage was 20.1 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.3 feet by this
evening then begin falling.
* Impact...At 19.7 feet...Mayflower Road...just north of U.S. Route
50...begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Wed Thu Fri
Little Wabash River
Clay City 18 20.1 Tue 10 AM 20.0 19.7 20.1
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
Ousley953
WGUS83 KILX 120226
FLSILX
Flood Statement
National Weather Service Lincoln IL
826 PM CST Tue Feb 11 2020
...The Flood Warning continues for the following river in Illinois...
Little Wabash River below Clay City affecting Clay and Richland
Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-121626-
/O.CON.KILX.FL.W.0015.000000T0000Z-000000T0000Z/
/CLAI2.1.ER.200210T1451Z.200212T0130Z.000000T0000Z.NO/
826 PM CST Tue Feb 11 2020
The Flood Warning continues for
The Little Wabash River below Clay City.
* Until further notice.
* At 745 PM Tuesday the stage was 20.2 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river is forecast to remain steady through the week.
* Impact...At 19.7 feet...Mayflower Road...just north of U.S. Route
50...begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Wed Thu Fri
Little Wabash River
Clay City 18 20.2 Tue 8 PM 20.0 19.7 20.1
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
baker331
WGUS83 KILX 121400
FLSILX
Flood Statement
National Weather Service Lincoln IL
800 AM CST Wed Feb 12 2020
...The Flood Warning continues for the following river in Illinois...
Little Wabash River below Clay City affecting Clay and Richland
Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-130400-
/O.EXT.KILX.FL.W.0015.000000T0000Z-200217T0000Z/
/CLAI2.1.ER.200210T1451Z.200212T0130Z.200216T1800Z.NO/
800 AM CST Wed Feb 12 2020
The Flood Warning continues for
The Little Wabash River below Clay City.
* Until Sunday evening.
* At 745 AM Wednesday the stage was 20.1 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Sunday afternoon.
* Impact...At 19.7 feet...Mayflower Road...just north of U.S. Route
50...begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Little Wabash River
Clay City 18 20.1 Wed 8 AM 19.6 20.0 19.5
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
Ousley580
WGUS83 KILX 130107
FLSILX
Flood Statement
National Weather Service Lincoln IL
707 PM CST Wed Feb 12 2020
...The Flood Warning continues for the following river in Illinois...
Little Wabash River below Clay City affecting Clay and Richland
Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-131506-
/O.CON.KILX.FL.W.0015.000000T0000Z-200217T0000Z/
/CLAI2.1.ER.200210T1451Z.200212T0130Z.200216T1800Z.NO/
707 PM CST Wed Feb 12 2020
The Flood Warning continues for
The Little Wabash River below Clay City.
* Until Sunday evening.
* At 645 PM Wednesday the stage was 19.9 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.0 feet by
Friday morning. The river will fall below flood stage Sunday
afternoon.
* Impact...At 19.7 feet...Mayflower Road...just north of U.S. Route
50...begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Little Wabash River
Clay City 18 19.9 Wed 7 PM 19.9 20.0 19.5
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
37044
WGUS83 KILX 131415
FLSILX
Flood Statement
National Weather Service Lincoln IL
815 AM CST Thu Feb 13 2020
...The Flood Warning continues for the following river in Illinois...
Little Wabash River below Clay City affecting Clay and Richland
Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-140414-
/O.EXT.KILX.FL.W.0015.000000T0000Z-200216T2200Z/
/CLAI2.1.ER.200210T1451Z.200212T0130Z.200216T1600Z.NO/
815 AM CST Thu Feb 13 2020
The Flood Warning continues for
The Little Wabash River below Clay City.
* Until Sunday afternoon.
* At 745 AM Thursday the stage was 19.9 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Sunday morning.
* Impact...At 19.7 feet...Mayflower Road...just north of U.S. Route
50...begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Little Wabash River
Clay City 18 19.9 Thu 8 AM 19.9 19.4 18.2
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
Ousley218
WGUS83 KILX 140311
FLSILX
Flood Statement
National Weather Service Lincoln IL
911 PM CST Thu Feb 13 2020
...The Flood Warning continues for the following river in Illinois...
Little Wabash River below Clay City affecting Clay and Richland
Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-141710-
/O.CON.KILX.FL.W.0015.000000T0000Z-200216T2200Z/
/CLAI2.1.ER.200210T1451Z.200212T0130Z.200216T1600Z.NO/
911 PM CST Thu Feb 13 2020
The Flood Warning continues for
The Little Wabash River below Clay City.
* Until Sunday afternoon.
* At 845 PM Thursday the stage was 20.0 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Sunday morning.
* Impact...At 19.7 feet...Mayflower Road...just north of U.S. Route
50...begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Little Wabash River
Clay City 18 20.0 Thu 9 PM 19.9 19.4 18.2
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
37863
WGUS83 KILX 141456
FLSILX
Flood Statement
National Weather Service Lincoln IL
856 AM CST Fri Feb 14 2020
...The Flood Warning continues for the following river in Illinois...
Little Wabash River below Clay City affecting Clay and Richland
Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-150457-
/O.EXT.KILX.FL.W.0015.000000T0000Z-200217T0000Z/
/CLAI2.1.ER.200210T1451Z.200212T0130Z.200216T1800Z.NO/
856 AM CST Fri Feb 14 2020
The Flood Warning continues for
The Little Wabash River below Clay City.
* Until Sunday evening.
* At 845 AM Friday the stage was 20.0 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Sunday afternoon.
* Impact...At 19.7 feet...Mayflower Road...just north of U.S. Route
50...begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Little Wabash River
Clay City 18 20.0 Fri 9 AM 19.6 18.4 16.6
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
Ousley576
WGUS83 KILX 150233
FLSILX
Flood Statement
National Weather Service Lincoln IL
833 PM CST Fri Feb 14 2020
...The Flood Warning continues for the following river in Illinois...
Little Wabash River below Clay City affecting Clay and Richland
Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-151632-
/O.CON.KILX.FL.W.0015.000000T0000Z-200217T0000Z/
/CLAI2.1.ER.200210T1451Z.200212T0130Z.200216T1800Z.NO/
833 PM CST Fri Feb 14 2020
The Flood Warning continues for
The Little Wabash River below Clay City.
* Until Sunday evening.
* At 745 PM Friday the stage was 19.8 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Sunday afternoon.
* Impact...At 19.7 feet...Mayflower Road...just north of U.S. Route
50...begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Little Wabash River
Clay City 18 19.8 Fri 8 PM 19.6 18.4 16.6
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
37852
WGUS83 KILX 151419
FLSILX
Flood Statement
National Weather Service Lincoln IL
819 AM CST Sat Feb 15 2020
...The Flood Warning continues for the following river in Illinois...
Little Wabash River below Clay City affecting Clay and Richland
Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-160418-
/O.EXT.KILX.FL.W.0015.000000T0000Z-200217T0300Z/
/CLAI2.1.ER.200210T1451Z.200212T0130Z.200216T2100Z.NO/
819 AM CST Sat Feb 15 2020
The Flood Warning continues for
The Little Wabash River below Clay City.
* Until Sunday evening.
* At 745 AM Saturday the stage was 19.5 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow afternoon.
* Impact...At 19.7 feet...Mayflower Road...just north of U.S. Route
50...begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Little Wabash River
Clay City 18 19.5 Sat 8 AM 18.7 17.0 14.6
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
jrp146
WGUS83 KILX 160325
FLSILX
Flood Statement
National Weather Service Lincoln IL
925 PM CST Sat Feb 15 2020
...The Flood Warning continues for the following river in Illinois...
Little Wabash River below Clay City affecting Clay and Richland
Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-161725-
/O.CON.KILX.FL.W.0015.000000T0000Z-200217T0300Z/
/CLAI2.1.ER.200210T1451Z.200212T0130Z.200216T2100Z.NO/
925 PM CST Sat Feb 15 2020
The Flood Warning continues for
The Little Wabash River below Clay City.
* Until Sunday evening.
* At 845 PM Saturday the stage was 19.1 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow afternoon.
* Impact...At 19.0 feet...2600E Road begins to flood 1.5 miles south
of Wynoose.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Little Wabash River
Clay City 18 19.1 Sat 9 PM 18.7 17.0 14.6
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
baker160
WGUS83 KILX 161508
FLSILX
Flood Statement
National Weather Service Lincoln IL
908 AM CST Sun Feb 16 2020
...The Flood Warning is cancelled for the following river in
Illinois...
Little Wabash River below Clay City affecting Clay and Richland
Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation. River levels are
expected to continue falling.
Since flooding has subsided, this will be the last statement for this
flooding event.
ILC025-159-161538-
/O.CAN.KILX.FL.W.0015.000000T0000Z-200217T0300Z/
/CLAI2.1.ER.200210T1451Z.200212T0130Z.200216T1400Z.NO/
908 AM CST Sun Feb 16 2020
The Flood Warning is cancelled for
The Little Wabash River below Clay City.
* At 845 AM Sunday the stage was 17.9 feet.
* Flood stage is 18.0 feet.
* Fell below flood stage at 800 AM Sunday.
* Forecast...The river will continue to fall to 15.5 feet by tomorrow
morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Little Wabash River
Clay City 18 17.9 Sun 9 AM 15.5 14.4 14.8
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Feb 10, 4:24 AM CST, 1 hour 30 minutes earlier.
Area forecast discussion, Feb 10, 4:24 AM CST, 1 hour 30 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 424 AM CST Mon Feb 10 2020 .SYNOPSIS... Issued at 400 AM CST Mon Feb 10 2020 A cold front was pushing just southeast of Illinois early this morning, with rain showers gradually diminishing over southeast IL by mid morning. Weak high pressure over the Central Plains will settle across northern Illinois by sunset, and could bring some sunshine to the Illinois river valley during this afternoon. Dry and seasonable temperatures should occur tonight through Tuesday night across the area. The next chance for precipitation will be Wednesday and Wednesday night with light snow accumulations possible especially Wednesday night, followed by much colder temperatures Thursday through Friday. && .SHORT TERM...(Today and tonight) ISSUED AT 400 AM CST Mon Feb 10 2020 A cold front had pushed just se of IL early this morning, extending from southeast IN into far nw KY and central AR. Radar mosaic shows rain showers se of a Shelbyville to Danville line and tracking ENE. Heavier rain showers were south of highway 50 over southern IL and over the mid MS river valley with thunderstorms south of IL. Patchy fog was noted in eastern IL and will continue to mention patchy fog over southeast IL until mid morning when rain showers diminishing. The nw edge of rain showers could still see a brief period of light mixed precipitation before ending, but not expecting any accumulations. Temps at 4 am ranged from the upper 20s along and north of a Quincy to Bloomington line, to around 40 degrees along highway 50 in southeast IL. The freezing line was near I-72. Weak 1023 mb high pressure over the Central Plains over western IA, se NE and northern KS will settle over northern IL by sunset. Surface low pressure over the Southern Plains will lift ne along the cold front se of IL today and tonight, keeping its next round of showers se of our CWA. A fair amount of clouds will linger today with nw CWA having best chance of seeing some sunshine this afternoon closer to high pressure ridge. Not much temperature rise today with clouds and NNW winds, with highs in the mid 30s in central IL and around 40F in southeast IL. Mostly cloudy to overcast skies tonight with lows in the mid to upper 20s in central IL and around 30F in southeast IL. && .LONG TERM...(Tuesday through Sunday) ISSUED AT 400 AM CST Mon Feb 10 2020 1023 mb high pressure to settle over MO/IL on Tue and continue dry weather Tue and much of Tue night over the CWa. Partly to mostly cloudy skies on Tue with northern/nw CWA seeing more sunshine. Highs Tue in the mid to upper 30s in central IL and lower 40s south of I-70. Lows Tue night in the mid to upper 20s central IL and near 30F in southeast IL. The 00Z forecast models are in better agreement with southern stream wx system ejecting ne from the southern plains into the upper/eastern Ohio river valley late Wed night, with some phasing with a weaker northern stream system digging into the Great Lakes Wed night. Precipitation likely spreads northward over central IL during Wed, starting out as light snow, and then mixing with or changing to light rain Wed afternoon. Colder air arriving on back side of storm system late Wed and Wed night to change precipitation back to snow and could see 1-3 inches of snow over central IL mainly Wed night. Some model differences with where the deformation zone sets up Wed night but most models show this affecting much of area Wed night. Highs wed in the upper 30s, with se IL near 40F. Colder Wed night with lows ranging from 10-15F over the IL river valley, and low to mid 20s in southeast IL. Some light snow showers could linger Thu especially Thu morning over central/eastern CWA, with strong 1040 mb arctic high pressure settling into the Midwest. This will bring some of the coldest air of the season to the area by Thu night. Highs Thu range from mid to upper teens over the IL river valley, to 27-32F over southeast IL. Lows Thu night range from zero to 3 below zero over northern CWA to 5-10F in southeast IL. Wind chills could approach 10-15 below zero from I-74 north. Still pretty cold on Friday as 1040 mb arctic high pressure settles over IL by midday Fri. Highs Fri in the low to mid 20s, except upper 20s south of I-70. Strong high pressure moves over New England and the mid Atlantic States by Sat morning, with return southerly flow modifying temps over IL. Lows Fri night in the mid teens to lower 20s. Highs Sat in the upper 30s and lower 40s, with mid 40s in southeast IL. A northern stream system to bring next chance of precipitation late Sat into next Monday. Highs Sunday range from around 40F northern CWA to upper 40s in southeast IL. Highs next Mon in the mid to upper 40s in central IL and lower 50s in southeast IL. && .AVIATION...(For the 06Z TAFS through 06Z Monday night) Issued at 1147 PM CST Sun Feb 9 2020 The cold front is continuing to make slow progress across central Illinois, Rain and/or drizzle are finally diminishing from west to east more noticeably. Ceilings are at LIFR at CMI, IFR at PIA and BMI, MVFR at SPI and VFR at DEC. We are still seeing potential for ceilings at the terminal sites to drop to IFR for several hours even after cold FROPA tonight. Visibility due to fog is not expected to become as much of a problem as previous forecasts, but a short period of MVFR vis could develop. Eventually, the cold front will depart to the east of our terminal sites, bringing an end to the precip and initiating a wind shift from S-SW to W and then NW overnight. Ceilings are expected to improve to MVFR during the day Monday as winds turn N-NE, with VFR conditions at all sites developing from late morning through early afternoon. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...07 SHORT TERM...07 LONG TERM...07 AVIATION...Shimon
Hazardous weather outlook, Feb 9, 3:17 PM CST, 14 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 317 PM CST Sun Feb 9 2020 ILZ036-040-041-047-049-050-102130- Cass-Fulton-Mason-Morgan-Schuyler-Scott- 317 PM CST Sun Feb 9 2020 This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...TONIGHT... Flooding will continue along the Illinois River near Havana and Beardstown. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... Flooding will continue along the Illinois River near Havana and Beardstown through the upcoming week. A winter storm will move across the region Wednesday and Wednesday night. Accumulating snow will be possible with this system resulting in hazardous travel conditions. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. ILZ027>031-037-038-042>046-048-051>057-061-102130- Champaign-Christian-Coles-De Witt-Douglas-Edgar-Knox-Logan-Macon- Marshall-McLean-Menard-Moultrie-Peoria-Piatt-Sangamon-Shelby- Stark-Tazewell-Vermilion-Woodford- 317 PM CST Sun Feb 9 2020 This Hazardous Weather Outlook is for portions of central Illinois, east central Illinois and west central Illinois. .DAY ONE...TONIGHT... No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... A winter storm will move across the region Wednesday and Wednesday night. Accumulating snow will be possible with this system resulting in hazardous travel conditions. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. ILZ062-063-066>068-071>073-102130- Clark-Clay-Crawford-Cumberland-Effingham-Jasper-Lawrence-Richland- 317 PM CST Sun Feb 9 2020 This Hazardous Weather Outlook is for portions of east central Illinois and southeast Illinois. .DAY ONE...TONIGHT... Rainfall of around 1 inch is expected through tonight. This will lead to rises on area rivers. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... Minor flooding is expected to return to portions of the Little Wabash River near Clay City starting early Tuesday and continue through the week. A winter storm will move across the region Wednesday and Wednesday night. Accumulating snow will be possible with this system resulting in hazardous travel conditions. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. Deubelbeiss
Nearby
River Flood Warnings in Illinois, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.